# SDR JZBR10817

- Difficulty date: August 9, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N746BC
- Make and model: Braero HS125700A
- Aircraft serial: NA0218
- Engine: Garrtt TFE7313R
- System (JASC): 7250 · Turbine Section
- Part: Engine
- Condition: Failed
- Location: Aft Turbine
- Part time: 6,883 hours
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

WHILE SITTING AT THE END OF RUNWAY, AIRCRAFT WAS CLEAR FOR TAKEOFF.  CREW ADVANCED THROTTLES.  WHILE SPOOLING UP TO N1 FOR TAKEOFF, THE LEFT ENGINE RELEASED A LOUD EXPLOSION.  THROTTLES WERE RETARDED, TRIP WAS CANCELLED.  THE AIRCRAFT TAXIED TO A MAINTENANCE FACILITY.  INITIAL INSPECTION IDENTIFIED THE AFT TURBINE WHEEL MISSING SEVERAL SECTIONS OF BLADES.  THE SHROUD WAS DAMAGED AND HAD SOME HOLES IN IT.  A BORESCOPE OF THE COMBUSTION CHAMBER REVEALED METAL SPRAY.  THE ENGINE IS BEING REMOVED FOR FURTHER INVESTIGATION AND REPAIR.  4,522 CSN.   (X)
